| Model Number |
02.07.0214APUC |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 january 2021: lot 1902012: (b)(4) items manufactured and released on 09-apr-2019.Expiration date: 2024-03-24.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been already sold without any other similar reported event.Additional device involved: batch review performed on 12 january 2021: gmk-primary 02.07.2003r femur std cemented size 3 r (k090988)lot.172883: (b)(4) items manufactured and released on 21-sep-2017.Expiration date: 2022-09-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.The surgeon performed washout and revised the full-pe uc tibial component and femoral component, 4 months after the primary.The surgery was completed successfully.